Periodic patterns in the graph of p-groups of maximal class

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)851 - 871
Number of pages21
JournalJournal of Group Theory
Volume13
Issue number6
DOIs
Publication statusPublished - 2010
Externally publishedYes

Cite this

@article{a40260c7f7a946398fa5561f0c1ce469,
title = "Periodic patterns in the graph of p-groups of maximal class",
author = "Heiko Dietrich",
year = "2010",
doi = "10.1515/JGT.2010.028",
language = "English",
volume = "13",
pages = "851 -- 871",
journal = "Journal of Group Theory",
issn = "1433-5883",
publisher = "Walter de Gruyter",
number = "6",

}

Periodic patterns in the graph of p-groups of maximal class. / Dietrich, Heiko.

In: Journal of Group Theory, Vol. 13, No. 6, 2010, p. 851 - 871.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Periodic patterns in the graph of p-groups of maximal class

AU - Dietrich, Heiko

PY - 2010

Y1 - 2010

U2 - 10.1515/JGT.2010.028

DO - 10.1515/JGT.2010.028

M3 - Article

VL - 13

SP - 851

EP - 871

JO - Journal of Group Theory

JF - Journal of Group Theory

SN - 1433-5883

IS - 6

ER -